×

zbMATH — the first resource for mathematics

Symmetric and skew-antisymmetric solutions to systems of real quaternion matrix equations. (English) Zbl 1143.15012
Summary: We consider symmetric and skew-antisymmetric solutions to certain matrix equations over the real quaternion algebra \(H\). First, a criterion for a quaternion matrix to be symmetric and skew-antisymmetric is given. Then, necessary and sufficient conditions are obtained for the matrix equation \(AX=C\) and the following system
\[ A_1X=C_1, \qquad XB_3=C_3 \]
to have symmetric and skew-antisymmetric solutions. The expressions of such solutions of the matrix equation and the system mentioned above are also given.

MSC:
15A24 Matrix equations and identities
15B33 Matrices over special rings (quaternions, finite fields, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Khatri, C.G.; Mitra, S.K., Hermitian and nonnegative definite solutions of linear matrix equations, SIAM J. appl. math., 31, 578-585, (1976) · Zbl 0359.65033
[2] Vetter, W.J., Vector structures and solutions of linear matrix equations, Linear algebra appl., 9, 181-188, (1975) · Zbl 0307.15003
[3] Magnus, J.R.; Neudecker, H., The elimination matrix: some lemmas and applications, SIAM J. algebr. discrete methods, 1, 422-428, (1980) · Zbl 0497.15014
[4] Henk Don, F.J., On the symmetric solutions of a linear matrix equation, Linear algebra appl., 93, 1-7, (1987) · Zbl 0622.15001
[5] Dai, H., On the symmetric solution of linear matrix equation, Linear algebra appl., 131, 1-7, (1990)
[6] Navarra, A.; Odell, P.L.; Young, D.M., A representation of the general common solution to the matrix equations \(A_1 X B_1 = C_1\) and \(A_2 X B_2 = C_2\) with applications, Comput. math. appl., 41, 7-8, 929-935, (2001) · Zbl 0983.15016
[7] Wang, Q.W., Bisymmetric and centrosymmetric solutions to systems of real quaternion matrix equations, Comput. math. appl., 49, 641-650, (2005) · Zbl 1138.15003
[8] Wang, Q.W., The general solution to a system of real quaternion matrix equations, Comput. math. appl., 49, 5-6, 665-675, (2005) · Zbl 1138.15004
[9] Wang, Q.W.; Sun, J.H.; Li, S.Z., Consistency for bi(skew)symmetric solutions to systems of generalized Sylvester equations over a finite central algebra, Linear algebra appl., 353, 169-182, (2002) · Zbl 1004.15017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.